MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number SIZE 4A, 78MM, 127.5°
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient will need a revision surgery due to pain and loss of range of motion.Patient id: (b)(4).

Brand Name
AEQUALIS ASCEND FLEX STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7082149
Report Number3000931034-2017-00213
Device Sequence Number16481713
Product Code KWS
UDI-Device Identifier03700386944567
UDI-Public03700386944567
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberSIZE 4A, 78MM, 127.5°
Device Catalogue NumberDWF604A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2017
Initial Report FDA Received Date12/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient Weight59